# SDR HEEA079052

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,497 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247138
- Condition: Mismarked
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED COVER WITH P/N 206-050-247-138 FOR RIGHT HAND AFT POSITION.  COVER FWD AND AFT FLAPS ARE SET UP FOR LEFT HAND.
